The filtration equation in a class of functions decreasing at infinity

Research output: Contribution to journalArticlepeer-review

Abstract

We deal with the Cauchy and external boundary problems for the nonlinear filtration equation with variable density. For each density we defi0e a class Φ of initial functions φ, such that for any φ ε Φ the problem is uniquely solvable in some set of functions decreasing at infinity with respect to space variables.

Original languageEnglish
Pages (from-to)825-830
Number of pages6
JournalProceedings of the American Mathematical Society
Volume120
Issue number3
DOIs
StatePublished - Mar 1994

Fingerprint

Dive into the research topics of 'The filtration equation in a class of functions decreasing at infinity'. Together they form a unique fingerprint.

Cite this